# SDR SWAA2012032902693

- Difficulty date: March 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-800
- Aircraft serial: 36980
- Aircraft time: 10 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERNAL OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
